I AM A 35YR OLD FEMALE, DUE TO EXTREME DIZZINESS AND SYNCOPE MY DR PERFORMED AN ECHO, I WAS DIAGNOSED WITH MITRAL REGURGITATION 1-2+ IN OCT/2001. MY DR PLACED ME ON ZIAC AS MY BP WAS 210/120. SINCE, MY BP IS WITHIN NORM 12O/80 YET I EXPERIENCE EXTREME DIZZINESS WITH VERY MINIMAL EXERTION, SUCH AS WALKING WHILE SHOPPING?? I KNOW THIS IS NOT NORMAL AS I AM OVERWEIGHT AND OUT OF SHAPE BUT I HAVE NEVER HAD DIZZINESS WHILE WALKING BEFORE TO THE POINT OF HAVING TO HOLD ONTO SOMETHING, SHOULD I OBTAIN A 2ND OPINION? I ALSO WAKE UP AT NIGHT UNABLE TO BREATHE WHILE LYING FLAT AND AM EXPERIENCING A GREAT DEAL OF FACIAL FLUSHING TO THE POINT THAT MAKEUP HARDLY COVERS IT. HELP!!!??
You have high blood pressure and have been experiencing dizziness. You describe dizziness and syncope before starting your current medications. It may be reasonable for you to have holter monitor test to see whether or not a rhythm problem is causing your symptoms. The holter monitor records the heart's electrical activity for 24 to 48 hours and allows your doctor to diagnose any rhythm problems that occur during that time. Without knowing more of your history and physical examination I can not speculate on an exact cause. However, I would discuss your symptoms at great length with your doctor.
It seems as though your blood pressure has been controlled and you now have worsening dizziness. Ziac is a combination beta blocker and diuretic(promotes urination). Althogh these medications seem to be controlling your blood pressure, it is possible that the diuretic could make you somewhat dehydrated. This could worsen your symptoms of dizziness. I would discuss this with your doctor.
The breathing difficulty you describe at night may be related to your weight. I would also recommend asking your doctor to test you for sleep apnea. Moderate exercise will help your blood pressure and may improve some of the other symptoms you describe.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.